MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA PROTECTOR; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA PROTECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number 515060
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd phaseal optima protector the rubber disloged into the vial.There was no report of patient impact.The following information was provided by the initial reporter: vial where the adapter pushed in the stopper a little bit and they were not able to put diluent into the vial.Using p13-o.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples or photos received for investigation.A device history review was performed for lot 2202401, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Three retained samples from the same lot were used for further evaluation.The protectors were successfully connected to the vials, ensuring that they fitted correctly.The product was evaluated, and no damage or defects were observed.Functional tests were performed on the samples and no leakage was identified between the protector and the vial.The product undergoes visual and functional testing throughout manufacturing, including leak testing.Based on the available information, we are unable to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description
It was reported while using bd phaseal optima protector the rubber dislodged into the vial.There was no report of patient impact.The following information was provided by the initial reporter: vial where the adapter pushed in the stopper a little bit and they were not able to put diluent into the vial.Using p13-o.

Brand Name
BD PHASEAL OPTIMA PROTECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16592721
Report Number3003152976-2023-00090
Device Sequence Number17377753
Product Code ONB
UDI-Device Identifier00382905150609
UDI-Public(01)00382905150609
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number515060
Device Catalogue Number515060
Device Lot Number2202401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown